# SDR UALA2010011900236

- Difficulty date: January 19, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 32,345 hours, 8,214 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027013
- Part serial: 71
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R-HPSOV MSG DISPLAYED ON EICAS. LAX REPORTS BITE FAULTED RT HPSOV & PRESS SENSOR.  REPLACED RT HPSOV, ENG NEEDS TO BE RUN AT HIGHER POWER SETTING DUE TO EICAS MSG ON TAKEOFF ROLL.
